# SDR 2007UALA03125

- Difficulty date: August 10, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 46,377 hours, 29,282 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: 58781
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED EEL LIGHTS INOP FROM ROW 11 TO AFT GALLEY.  REPLACED WET POWER STRIP.    REPLACED WET POWER STRIP.
